MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS

ABBOTT IRELAND ARCHITECT AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Model Number 3P36-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer stated that a falsely elevated architect afp result of 29.83 ng/ml was generated for a patient sample on (b)(6) 2022.The same sample tube was retested on (b)(6) 2022 and the result was 2.53 ng/ml.The sample was tested on a different architect which confirmed the lower result (2.6 and 2.67 ng/ml).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Trending review determined no adverse trend for the issue for the product.Historical complaint review determined there is normal complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.Worldwide data from abbottlink was reviewed and determined that patient median result for the lot is comparable with other lots in the field and within established baselines confirming no systemic issue for the lot.Based on the investigation, no deficiency for lot number 33052fn00 was identified.

Brand Name
ARCHITECT AFP REAGENT KIT
Common Device Name
KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14846941
Report Number3008344661-2022-00075
Device Sequence Number17341928
Product Code LOK
UDI-Device Identifier00380740112400
UDI-Public00380740112400
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2022
Device Model Number3P36-35
Device Catalogue Number03P36-35
Device Lot Number33052FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown